# SDR QXEA2020083000267

- Difficulty date: August 28, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N453QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4489
- Aircraft time: 11,643 hours, 12,584 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Ahrs
- Part number: 2615001230501
- Part serial: 12654
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 11,643 hours, 12,584 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT CRUISE ELEVATOR FEEL MASTER CAUTION, AUTOPILOT DISENGAGED, AHRS2 FAILED. DIVERTED, LANDING UNEVENTFUL. REMOVED FROM SERVICE. INTERROGATED CDS, FOUND 'NO DATA FROM AHRS2' MESSAGE.  REMOVED AND REPLACED #2 AHRS IAW MTC 6342101.  C/W OPS TEST OF ELEVATOR CONTROL SYSTEM PER Q400 FIM 27-30-00-810-802.  ELEVATOR FEEL LIGHT REMAINS EXTINGUISHED.  DETERMINED AUTOPILOT DISENGAGE DUE TO FAILURE OF AHRS #2.  AHRS 2 LLM RTS IAW MTC 6342101.  AIRCRAFT REMAINS CAT III QUALIFIED.  COCKPIT PLACARD READS CAT III. RETURNED TO SERVICE.
